Alert archive / Michigan / Tornado Warnings in 2025
Tornado Warning 3, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at May 15, 2025, 11:41 PM EDT for Bay County, Midland County, Saginaw County, Michigan. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2025, 11:41 PM EDT (03:41 UTC)
- Expired
- May 16, 2025, 12:45 AM EDT
- In force
- 64 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bay County, MI, Midland County, MI, Saginaw County, MI
The radar
The Detroit radar (KDTX), 113 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 11:46 PM EDT | TSTM WND DMG | 4 Nw Gordonville, MI | report of trees and wires down |
| May 15, 11:46 PM EDT | TSTM WND DMG | 4 Nw Gordonville, MI | report of trees and wires down |
| May 16, 12:02 AM EDT | TSTM WND DMG | Midland, MI | report of trees and wires down |
| May 16, 12:02 AM EDT | TSTM WND DMG | Midland, MI | report of trees and wires down |
| May 16, 12:13 AM EDT | TSTM WND GST 49 | Tri Cities Intl Airport, MI | |
| May 16, 12:13 AM EDT | TSTM WND GST 49 | Tri Cities Intl Airport, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 11:28 PM EDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 3.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1413 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1102 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.8
The text
As transmitted.
821
WFUS53 KDTX 160341
TORDTX
MIC017-111-145-160445-
/O.NEW.KDTX.TO.W.0003.250516T0341Z-250516T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
1141 PM EDT Thu May 15 2025
The National Weather Service in Detroit/Pontiac has issued a
* Tornado Warning for...
Bay County in southeastern Michigan...
Northern Saginaw County in southeastern Michigan...
Midland County in southeastern Michigan...
* Until 1245 AM EDT.
* At 1140 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Pleasant Valley, or 11 miles southwest of
Sanford, moving east at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Midland around 1150 PM EDT.
Freeland around 1155 PM EDT.
Bay City around 1205 AM EDT.
Zilwaukee around 1210 AM EDT.
Munger around 1215 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Laporte, Averill, Carrollton, Gordonville, Porter Township, Crump,
Poseyville, Willard, Bay City State Recreation Area, and Indiantown.
This includes the following highways...
I-75 between mile markers 152 and 179.
I-675 between mile markers 5 and 7.
US-10 between mile markers 114 and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4362 8460 4387 8391 4384 8388 4374 8391
4369 8388 4362 8371 4359 8368 4358 8370
4345 8370 4347 8437 4347 8460
TIME...MOT...LOC 0340Z 269DEG 49KT 4353 8448
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BT5 follow-up statements
361
WWUS53 KDTX 160350
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1150 PM EDT Thu May 15 2025
MIC017-111-145-160445-
/O.CON.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Bay MI-Saginaw MI-Midland MI-
1150 PM EDT Thu May 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR BAY...
NORTHERN SAGINAW AND SOUTHEASTERN MIDLAND COUNTIES...
At 1149 PM EDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Sanford, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Midland around 1155 PM EDT.
Auburn around 1205 AM EDT.
Kawkawlin and Linwood around 1215 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Laporte, Averill, Carrollton, Gordonville, Bombay, Porter Township,
Crump, Poseyville, Willard, and Bay City State Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4387 8391 4384 8388 4374 8391 4369 8388
4362 8371 4359 8368 4358 8370 4345 8370
4347 8444 4353 8448 4366 8450
TIME...MOT...LOC 0349Z 243DEG 40KT 4355 8438
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KDK310
WWUS53 KDTX 160404
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1204 AM EDT Fri May 16 2025
MIC017-111-145-160445-
/O.CON.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Bay MI-Saginaw MI-Midland MI-
1204 AM EDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR BAY...
NORTHERN SAGINAW AND SOUTHEASTERN MIDLAND COUNTIES...
At 1202 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Midland, moving east at 55 mph. There is also a
circulation south of Freeland.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Auburn and Kawkawlin around 1210 AM EDT.
Bay City around 1215 AM EDT.
Essexville around 1220 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Laporte, Carrollton, Crump, Poseyville, Willard, Bay City State
Recreation Area, Indiantown, and Buena Vista Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4387 8391 4384 8388 4374 8391 4369 8388
4362 8371 4359 8368 4358 8370 4345 8370
4347 8430 4368 8433
TIME...MOT...LOC 0402Z 250DEG 46KT 4358 8417
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KDK392
WWUS53 KDTX 160418
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1218 AM EDT Fri May 16 2025
MIC111-160427-
/O.CAN.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Midland MI-
1218 AM EDT Fri May 16 2025
...THE TORNADO WARNING FOR SOUTHEASTERN MIDLAND COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM EDT for southeastern
Michigan.
&&
LAT...LON 4369 8388 4362 8371 4359 8368 4358 8370
4345 8370 4346 8409 4369 8414 4374 8391
TIME...MOT...LOC 0417Z 257DEG 41KT 4354 8394
$$
MIC017-145-160445-
/O.CON.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Bay MI-Saginaw MI-
1218 AM EDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR SOUTHERN
BAY AND NORTHEASTERN SAGINAW COUNTIES...
At 1217 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Bay City, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Bay City, Essexville, and Munger around 1225 AM EDT.
Other locations impacted by this tornadic thunderstorm include
Carrollton, Willard, Bay City State Recreation Area, Indiantown, and
Buena Vista Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4369 8388 4362 8371 4359 8368 4358 8370
4345 8370 4346 8409 4369 8414 4374 8391
TIME...MOT...LOC 0417Z 257DEG 41KT 4354 8394
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KDK516
WWUS53 KDTX 160435
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1235 AM EDT Fri May 16 2025
MIC017-145-160445-
/O.CON.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Bay MI-Saginaw MI-
1235 AM EDT Fri May 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR SOUTHERN
BAY AND NORTHEASTERN SAGINAW COUNTIES...
At 1235 AM EDT, a severe thunderstorm capable of producing a tornado
was located over Munger, or near Reese, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Bay and northeastern Saginaw Counties, including the
following locations... Carrollton, Bay City State Recreation Area,
Indiantown, and Buena Vista Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4369 8388 4362 8371 4359 8368 4358 8370
4345 8370 4346 8395 4370 8407 4374 8391
TIME...MOT...LOC 0435Z 240DEG 47KT 4351 8377
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
KDK951
WWUS53 KDTX 160440
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1240 AM EDT Fri May 16 2025
MIC017-145-160450-
/O.EXP.KDTX.TO.W.0003.000000T0000Z-250516T0445Z/
Bay MI-Saginaw MI-
1240 AM EDT Fri May 16 2025
...THE TORNADO WARNING FOR SOUTHERN BAY AND NORTHEASTERN SAGINAW
COUNTIES WILL EXPIRE AT 1245 AM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 500 AM EDT for southeastern
Michigan.
&&
LAT...LON 4369 8388 4362 8371 4359 8368 4358 8370
4345 8370 4346 8395 4370 8407 4374 8391
TIME...MOT...LOC 0440Z 269DEG 49KT 4351 8371
$$
KDKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at May 15, 7:03 PM EDT, 4 hours 38 minutes earlier. Its key messages:
- Clusters of severe thundestorms expected 10pm and 3am tonight. Large hail and damaging winds are the main threats, with a low chance of a few tornadoes.
- Warm again on Friday with another round of showers and thunderstorms developing late Friday evening/Friday night. Some of these storms will also be strong to marginally severe.
- Cooler conditions this weekend, with westerly wind gusts 30-40 mph on Saturday.
Area forecast discussion, May 15, 7:03 PM EDT, 4 hours 38 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 703 PM EDT Thu May 15 2025 .KEY MESSAGES... - Clusters of severe thundestorms expected 10pm and 3am tonight. Large hail and damaging winds are the main threats, with a low chance of a few tornadoes. - Warm again on Friday with another round of showers and thunderstorms developing late Friday evening/Friday night. Some of these storms will also be strong to marginally severe. - Cooler conditions this weekend, with westerly wind gusts 30-40 mph on Saturday. && .AVIATION... The surface warm front is inbound from the Ohio border region this evening marked by a southerly wind shift and an uptick in T/Td, along with broken coverage of invigorated cumulus. Elevated portions of the warm front supported a few late afternoon showers near DTW which have since dissipated. The front now outlines the northern fringe of the instability axis and is expected to merge with lake breeze boundaries while moving toward the I69 corridor by midnight as the storm complex arrives from the west. The storms will affect all terminals mainly from 04-06Z while the strongest activity is favored to occur along and south of the warm front mainly from PTK and through the DTW corridor. All severe thunderstorm hazards are possible but damaging wind is the primary hazard given the upscale growth of storms into linear segments/clusters this far east. VFR conditions move in post cold front late tonight through Friday as surface Td drops back into the 50s as a measure of decreased potential for low clouds and shallow cumulus Friday afternoon. For DTW/D21 Convection... A line of strong to severe thunderstorms is on schedule to reach the DTW terminal area during the 04-06Z time window. THRESHOLD PROBABILITIES... * High for ceiling 5000 feet or less toward midnight through sunrise the low through Friday. * High for thunderstorms tonight mainly 04-06Z. && .PREV DISCUSSION... Issued at 307 PM EDT Thu May 15 2025 DISCUSSION... Moderate instability has built up across southeast Michigan with MLcapes aoa 1500 J/kg with sbcapes 2000-3000 J/kg as of 18z. None- the-less, just a modest CU field around as warm/dry mid levels cap activity for now. Severe thunderstorm chances will begin to increase this evening with arrival of the height falls and increasing wind fields, but bulk of thunderstorm activity looks to be impacting southeast Michigan around midnight. With the southeast winds, a stabilizing marine influence off of Lake Erie/Lake St. Clair looks to be coming into play, but an enhanced low level temperature/instability gradient will set up across the western half of the CWA (along/west of US-23). These locations stand the best chance of activity remaining surface based, and thus the greatest potential for damaging wind gusts with a chance of tornadoes as 0-1 KM bulk shear resides in the 25 to 30 knot range. With increasing southwest low level jet (50+ knots) and steep mid level lapses, large hail will be a concern as well, as cape (1500+ J/kg) is maximized around the freezing level to -20 C. Progressive nature of activity will limit flood threat, but urban areas (Wayne county) are not completely out of the woods, as strong to severe thunderstorms could drop a quick 1.5-2 inches in an hour in localized spots, as PW values peak around 1.75 inches. Majority of hi-res solutions all generally indicating a broken to near solid line of showers/thunderstorms rolling through, ending 2-4 AM. With the large 500 MB low center still back across the Western Great Lakes on Friday, deep southwest flow will promote another warm day, as 850 MB temps around 15 C will be supportive of high temperatures in the low to mid 80s. A spoke of energy/shortwave looks to be rotating around and tracking through southeast Michigan around midnight once again. Confidence is high in another round of showers and thunderstorms developing late Friday evening/night as the healthy cold front tracks through. Although instability parameters are less than this evening, wind fields/bulk shear and capes in 1000-2000 J/kg range seem supportive of at least a marginal risk of severe storms. Cooler and breezy on Saturday, as surface low (992-994 MB) tracks through the northern Great Lakes. Pretty good cold advection with 850 MB temps lowering into the mid single numbers. Steepening low level lapse rates during the day generates some modest cape, which may touch of isolated-scattered showers. Otherwise, local probabilistic guidance suggests wind gusts of 30-40 MPH during the day. Weak shortwave riding for Sunday, but there is already another shortwave/re-enforcing shot of cold air to track through the Great Lakes region for Sunday night. Dry air and northwest confluent flow looks to keep us dry to start the work week. Another large low pressure system to develop over the Central Plains, but still uncertainty with the magnitude and areal extent during the mid week period, which will impact the timing of showers returning to southeast Michigan. MARINE... Light E/SE flow continues across the region this afternoon-evening though funneling down the Saginaw Bay has allowed for local enhancement towards 15kts. A warm front tied to strong northern Plains low pressure is currently lifting out of the Ohio Valley towards the Great Lakes this afternoon. A line of strong/severe thunderstorms is expected to develop over the western Great Lakes and push through our area late evening-early tonight (~10p-3a). All hazards (strong winds, hail, waterspouts) are in play though wind gusts greater than 40kts and hail above a half inch are the main threats. Southerly winds up to 15-20kts develop post front for Friday as the low tracks over Lake Superior. This system then sweeps a cold front through the central Great Lakes late Friday evening- early Saturday night generating another line of showers and thunderstorms- a few of which could be severe (wind and hail hazards). Moderate west-southwest winds follow Saturday with the strongest winds (20-30kts) expected over the southern half of the region where the gradient is strongest. Small craft advisories are likely needed for most if not all nearshore waters as a result. Low fully departs Sunday shifting winds to the northwest. Gusts peak near 20kts during the day before weakening overnight as weak high pressure slides overhead. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...None. Lake Huron...None. Lake St Clair...None. Michigan waters of Lake Erie...None. && AVIATION.....BT DISCUSSION...SF MARINE.......KDK You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, May 15, 2:28 PM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 228 PM EDT Thu May 15 2025 MIZ047>049-053>055-060>063-068>070-075-076-082-083-161200- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 228 PM EDT Thu May 15 2025 This hazardous weather outlook is for southeast Michigan. .DAY ONE...This Afternoon and Tonight Gradually increasing chance of thunderstorms this evening, with a line of strong to severe thunderstorms expected to track through the region between 10 PM and 3 AM tonight. The primary threats are large hail (1.5" in diameter) and damaging winds (up to 70 mph), with a chance of a few tornadoes, particularly along and west of US 23. Storm motion will be to the northeast at 45 mph. The fast movement of the storms will limit flood threat, but urban/low lying areas still could see minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of strong to marginally severe thunderstorms are expected to develop Friday evening/night, as a cold front tracks through the area. Breezy and cooler conditions will settle in for Saturday, with westerly gusts of 30 to 40 mph during the day. .SPOTTER INFORMATION STATEMENT... Dispatchers please notify your emergency managers immediately. Spotter activation may be needed tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-161200- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 228 PM EDT Thu May 15 2025 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight Gradually increasing chance of thunderstorms this evening, with a line of strong to severe thunderstorms expected to track through the region between 10 PM and 3 AM tonight. The primary threats are large hail (1.5" in diameter) and damaging winds (50 knots). .DAYS TWO THROUGH SEVEN...Friday through Wednesday Another round of strong to marginally severe thunderstorms are expected to develop Friday evening/night, as a cold front tracks through the area. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Special weather statement, May 15, 10:52 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1052 PM EDT Thu May 15 2025
MIZ047-048-053-060-160345-
Bay MI-Shiawassee MI-Saginaw MI-Midland MI-
1052 PM EDT Thu May 15 2025
...THUNDERSTORMS RAPIDLY APPROACHING BAY...SAGINAW...SHIAWASSEE AND
MIDLAND COUNTIES LATE THIS EVENING...
At 1050 PM EDT, Doppler radar indicated strong to severe
thunderstorms along a line extending from 7 miles east of Luther to
near Stanton to near Middleville. Movement was east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph with higher gusts possible.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and damage
unsecured objects.
Strong thunderstorms will be near...
Pleasant Valley around 1120 PM EDT.
Oil City around 1125 PM EDT.
Coleman around 1130 PM EDT.
Other locations impacted by these storms include Carrollton,
Garfield, Arthur, Fenmore, Crump, Buena Vista Township, Gera,
Indiantown, Bombay, and Hemlock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
4391 8404 4391 8391 4376 8395 4377 8396
4367 8391 4360 8370 4322 8370 4322 8393
4278 8393 4277 8436 4347 8437 4347 8461
TIME...MOT...LOC 0249Z 250DEG 45KT 4406 8554 4332 8517 4265 8546
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BTThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:52 PM EDT | Special Weather Statement | DTX | Bay, Midland, Saginaw, Shiawassee | 53 min |
| May 15, 11:27 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Midland, Saginaw | 78 min |
| May 15, 11:44 PM EDT | Special Marine Warning | DTX | 2 hr | |
| May 15, 11:44 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Shiawassee | 63 min |
| May 15, 11:45 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Oakland | 90 min |
| May 15, 11:56 PM EDT | Tornado Warning | DTX | Saginaw | 45 min |
| May 16, 12:01 AM EDT | Tornado Warning | DTX | Livingston | 31 min |
| May 16, 12:11 AM EDT | Special Weather Statement | DTX | Washtenaw | 49 min |
| May 16, 12:21 AM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 69 min |
| May 16, 12:25 AM EDT | Severe Thunderstorm Warning | DTX | Lapeer, Tuscola | 65 min |
| May 16, 12:30 AM EDT | Tornado Warning | DTX | Oakland | 28 min |
| May 16, 12:36 AM EDT | Tornado Warning | DTX | Genesee, Lapeer | 27 min |
| May 16, 12:38 AM EDT | Severe Thunderstorm Warning | DTX | Wayne | 82 min |
| May 16, 12:46 AM EDT | Severe Thunderstorm Warning | DTX | Macomb | 46 min |
| May 16, 12:50 AM EDT | Special Weather Statement | DTX | Lenawee | 55 min |
| May 16, 12:50 AM EDT | Tornado Warning | DTX | Oakland | 25 min |
| May 16, 12:51 AM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 54 min |
| May 16, 12:53 AM EDT | Special Marine Warning | DTX | 67 min | |
| May 16, 12:56 AM EDT | Severe Thunderstorm Warning | DTX | Huron, Sanilac | 51 min |
| May 16, 1:00 AM EDT | Special Marine Warning | DTX | 75 min | |
| May 16, 1:13 AM EDT | Special Weather Statement | DTX | Monroe | 62 min |
| May 16, 1:21 AM EDT | Special Marine Warning | DTX | 54 min | |
| May 16, 3:36 PM EDT | Small Craft Advisory | DTX | 42 hr |
Nearby
Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.